# SDR HALA2014082100116

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 48,796 hours, 8,807 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Warning Message
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO AN EICAS MESSAGE FOR THE LT OIL FILTER.   INSPECTED CHIP DETECTOR IAW TASL 79-35 803.  REPLACED NR 1 OIL FILTER IAW AMM 79-21-05, RAN ENGINE AND OIL PRESSURE WAS NORMAL AT IDLE, NO MESSAGE, NO LEAKS.
